# SDR WVER2017061104

- Difficulty date: June 1, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 34,861 hours, 24,974 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Roll Pin
- Condition: Migrated
- Location: Door Hinge
- Part time: 34,861 hours, 24,974 cycles
- Component: Hinge, Bombdr
- Component part number: SH670318767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE GOUGED FROM MIGRATED ROLL PIN IN DOOR MOUNTING PIN.
